MAUDE Adverse Event Report: BARD ACCESS SYSTEMS HICKMAN CV CATHETER, DUAL-LUMEN, 9F; CHRONIC CATHETER

BARD ACCESS SYSTEMS HICKMAN CV CATHETER, DUAL-LUMEN, 9F; CHRONIC CATHETER
Model Number 0600330
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a lot history review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation is inconclusive for the reported catheter break.Based on the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 0600330 chronic catheter allegedly experienced break.This information was received from (b)(6).The one reported malfunction involved one patient with no consequences.The age, sex and weight of the patient was not provided.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a lot history review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation is inconclusive for the reported fracture.Based on the available information, the definitive root cause for this event is unknown.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 0600330 chronic catheter allegedly experienced fracture.This information was received from one source.The one reported malfunction involved one patient with no consequences.Age, weight and gender were not provided.

Brand Name
HICKMAN CV CATHETER, DUAL-LUMEN, 9F
Common Device Name
CHRONIC CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10733080
Report Number3006260740-2020-03461
Device Sequence Number1114796
Product Code LJS
UDI-Device Identifier00801741051753
UDI-Public(01)00801741051753
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0600330
Device Catalogue Number0600330
Device Lot NumberHUBX2666
Initial Date Received by Manufacturer 09/30/2020
Supplement Date Received by Manufacturer12/31/2020
Initial Report FDA Received Date10/26/2020
Supplement Report FDA Received Date01/07/2021
Patient Sequence Number1